# SDR AALA201910189001

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 22,947 hours, 9,289 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDING FLAPS ONLY EXTENDED TO 15 WHEN SELECTED MORE THAN 15. MAINTENANCE RESET C/BS AT P6-2 C/B A11 AND P6-4 C/B D14 EXTENDED FLAPS AND SLATS, OPS CK NORMAL. ACCOMPLISHED FSEU BITE IAW FIM 27-51-00-810-801. OPS CHECK NORMAL.
